# SDR USAA951020

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 520
- Part time: 19,449 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q6-CHECK, INSPECTION FOUND BY EDDY CURRENT A 2.2 INCH CRACKED TRACK LOCATED AT STATION 520 A CENTERED RBL 45.5.  INSTALLED DOUBLERS, TRIMMED FITTINGS, TRACKS AS REQUIRED. (M)
